Jump to content

Photo

My Accutane Log! :)

fish oil red mark

This topic has been archived. This means that you cannot reply to this topic.
30 replies to this topic

#21 please-let-it-work

please-let-it-work

    Junior Member

  • Members
  • Posts & Likes
    Posts: 96
    Likes: 5
About Me
  • Joined: 21-February 11

Posted 21 April 2011 - 05:04 PM

Heya, I used Cymex lip stuff on my lips, its for severely chapped lips. I live in the UK though, so maybe ask your pharmacist to reccommend a good lip cream/balm for severely dry lips?

Good luck, I'm on day 63 at 60mg so you can check out my log if you want a heads up smile.gif

http://www.acne.org/...-D-t292016.html

xxxxx

#22 missj0064

missj0064

    Junior Member

  • Members
  • Posts & Likes
    Posts: 86
    Blog Entries: 1
    Likes: 0
About Me
  • Joined: 17-April 11

Posted 21 April 2011 - 05:17 PM

QUOTE (missbliss14 @ Apr 21 2011, 04:18 PM) <{POST_SNAPBACK}>
Heyy Im using vaseline for my lips but I find myself reapplying it constantly..is there anything better ppl recommend?

ONE MONTH, THREE WEEKS or DAY 45-51

Face: I have scabs mostly where my pimples have dried but I use cetaphil moisturizer for eczema prone skin (although I have never had eczema, I have pretty sensitive skin so my derm recommended that one because the other cetaphils burned)

Other Side Effects: Nothing really new to report



So far aquaphor is working really well. I tried to use carmex and burts bees but they just burned and felt waxy

#23 missbliss14

missbliss14

    Junior Member

  • Members
  • Posts & Likes
    Posts: 29
    Likes: 0
About Me
  • Joined: 24-February 11

Posted 02 May 2011 - 06:16 PM

Thanks for the tips!

Finished Month 2 onto month 3 - Week 8

Just finished my second month and started the third month today. The derm upped my dosage from 40 mg to 60 mgs. I have to take one 40 mg one day and two 40 totally 80 the next day. This is supposed to equal out over time to 60 a day. This seems kind of weird to me though..anyone else doing that?

Face: So far I just had one pimple on my face today that I scratched by accident and it started bleeding. Other than that no other pimples just red marks from pigmentation.

Other Side Effects: Derm gave me some cream for the rashes on my hands and they disappeared really quickly.. thats about it!

Edited by missbliss14, 18 May 2011 - 06:09 PM.


#24 missbliss14

missbliss14

    Junior Member

  • Members
  • Posts & Likes
    Posts: 29
    Likes: 0
About Me
  • Joined: 24-February 11

Posted 05 May 2011 - 10:45 PM

Just a question for the ppl who got their dosage upped.. did you experience another IB? And if you guys were put on 60 mgs did you have to take 2 40s one day and 1 the next and repeat that pattern? Thanks a bunch!

#25 Breetard89

Breetard89

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 256
    Likes: 0
About Me
  • Joined: 06-April 11

Posted 06 May 2011 - 03:41 AM

Hey! You're a month ahead of me!

It's great reading your log and getting and insight of what's to come. I am only on 20mg. Not sure of I am going to be upped or not. But that 1mg/.5kg. So that seems right anyway.

If you want to check out my log and give me any advice that would be great!

#26 UsedtoBeFlyL

UsedtoBeFlyL

    New Member

  • Members
  • Posts & Likes
    Posts: 8
    Likes: 0
About Me
  • Joined: 13-March 11

Posted 06 May 2011 - 11:11 AM

Goodluck missbliss biggrin.gif , i started accutane 11 days ago now lol, i think im gettin a slight IB at this time but its weird because they look like there drying up really weird leaving scabby things lol, but ooh well shud work in the end ! check my log if u can smile.gif goodluck ageen!

#27 missbliss14

missbliss14

    Junior Member

  • Members
  • Posts & Likes
    Posts: 29
    Likes: 0
About Me
  • Joined: 24-February 11

Posted 09 May 2011 - 08:29 AM

Thanks for the feedback everyone! I appreciate it

Month 3, Week 1 or 9 Weeks

Face: Face is pretty smooth, I am not 100% clear yet but if I do get pimples they are tiny whiteheads that dont bother me too much

Other Side Effects: I noticed my skin is really thin. Two days ago I was eating a hot potato and it burned my gums and then every meal i ate after that made them bleed (very uncomfortable)! So my advice is to really avoid eating foods that are too hot, your sensitivity is heightened on Accutane.
I also went down from 60 back to 40 because it was just too much to handle (constant head aches, moodiness, anxiety, stress). I figured it was too high a dosage anyway because I am 52 Kilos.

#28 missbliss14

missbliss14

    Junior Member

  • Members
  • Posts & Likes
    Posts: 29
    Likes: 0
About Me
  • Joined: 24-February 11

Posted 18 May 2011 - 06:03 PM

log timee..

Week 2 of Month 3 or 10 Weeks

Face: 2 cysts.. thats it rest of the face is smooth and red and red marks all over ... these 2 cysts have been here rly long and there is no sign that they are leaving anytime soon.. annoying.

Other Side Effects: Honestly Im tired of Accutane.. I just want my face to be clear from the red pigmentation already and of course all the pimples to stop coming... My mood has definitely changed while on Accutane and I have mood swings often. Thats about it for now.

Edited by missbliss14, 18 May 2011 - 06:10 PM.


#29 missbliss14

missbliss14

    Junior Member

  • Members
  • Posts & Likes
    Posts: 29
    Likes: 0
About Me
  • Joined: 24-February 11

Posted 28 May 2011 - 03:08 PM

Week 3 of Month 3 or 11 Weeks

Face: I have no more pimples, just red pigmentation marks and my face is smooth (and covered with makeup it looks good)

Other Side Effects: Just stress and anxiety a lot of the time..

Other updates: I saw my derm and we decided that I would finish off this month and take 2 more weeks of Accutane. After this I will be off it for the rest of the month and then visit her so she can see if I need to go back on it or if I can stay off! I am SO excited to stop taking it though!

#30 missbliss14

missbliss14

    Junior Member

  • Members
  • Posts & Likes
    Posts: 29
    Likes: 0
About Me
  • Joined: 24-February 11

Posted 16 July 2011 - 09:16 AM

UPDATE**

So it has been about a month since I stopped taking accutane and I am happy to report that I have not had one single pimple since then! (Knock on wood) I do still have some red pigmentation but that too is fading and my skin is veryy smooth!

Also, when I stopped taking the Accutane, it of course stayed in my system for a while.. I think it took my lips about a week or more to get back to regular. My skin also stayed very dry (scalp too) but now after a month Id say that its all back to normal.

Edited by missbliss14, 16 July 2011 - 09:18 AM.


#31 missbliss14

missbliss14

    Junior Member

  • Members
  • Posts & Likes
    Posts: 29
    Likes: 0
About Me
  • Joined: 24-February 11

Posted 17 February 2013 - 05:52 PM

Wow I have not been on this for such a long time! I bought some new makeup today and as I was putting it on I remembered the horrors of my acne and remembered this site.. It has been almost two years since I have not been on Accutane and let me tell you that when I stopped taking it is when my pimples really started to subside. 

 

I was only on it for about three months (supposed to be four), mainly because I couldnt handle it anymore and so I took it until May 2011. Then after that I still got my fair share of pimples that were mostly sporadic but also a lot smaller..nothing compared to those big cysts that I got while on Accutane. During this time I was also finishing school and I feel like the stress of studying a lot and not waking up/ eating at regular times also added to the imbalance that caused the blemishes on my skin. 

 

Then, in April 2012 I graduated from University and the summer was spent just relaxing. In August 2012 I got a full time job (a 9-5) and that really changed my routine and I started waking up at a certain hour every day, eating at the same time and I was generally not as stressed as I had been during school. To be honest I feel like that really helped just having that set routine that my body was used to and about a  month after starting this routine pimples have virtually disappeared! I do not have a single pimple and if one ever pops up it is so small and insignificant (knock on wood). 

 

Life has returned back to normal for my face and it feels great to be able to just wake up in the morning and go out with a clear face and not be worried that people will judge you if you don't have any cover up on. As for me, I still  have a few little tiny scares and a few red marks but I feel completely confident and they are barely visible. So to everyone reading this feeling miserable I promise you things will get better! Just keep applying that moisturizer and hydrating! It is very important! I also like to use vitamin E cream oh and from my accutane days I still have my cetaphil for sensitive skin (love that stuff!). Also my face I feel has gotten a little bit more dry since using accutane and so especially during the winter I have to make sure I moisturize once and even twice a day!

 

Oh and another cool thing I came across was snail cream because snails repair their shells and this is used like a peeler so get rid of scars (I use Elicina) but Id suggest that in the summer months because it can dry out skin and thats not such a good idea in the winter! I hope that this little updates helps! And if anyone has any questions feel free to ask :)))